Bulletin of the Brazilian Mathematical Society

, Volume 35, Issue 2, pp 151–164

On towers of function fields of Artin-Schreier type

  • Peter Beelen
  • Arnaldo Garcia
  • Henning Stichtenoth
Original Paper

DOI: 10.1007/s00574-004-0008-9

Cite this article as:
Beelen, P., Garcia, A. & Stichtenoth, H. Bull Braz Math Soc, New Series (2004) 35: 151. doi:10.1007/s00574-004-0008-9


In this article we derive strong conditions on the defining equations of asymptotically good Artin-Schreier towers. We will show that at most three kinds of defining equations can give rise to a recursively defined good tower, if we restrict ourselves to prime degrees.


function fields finite fields towers of function fields rational places genus limits of towers Artin-Schreier extensions 

Mathematical subject classification:

11R58 14H05 11D59 14G15 

Copyright information

© Sociedade Brasileira de Matemática 2004

Authors and Affiliations

  • Peter Beelen
    • 1
  • Arnaldo Garcia
    • 2
  • Henning Stichtenoth
    • 3
    • 4
  1. 1.Fachbereich 6 MathematikUniversität Duisburg-EssenEssenGERMANY
  2. 2.Instituto de Matemática Pura e Aplicada—IMPARio de Janeiro RJBRAZIL
  3. 3.Fachbereich 6 MathematikUniversität Duisburg-EssenEssenGERMANY
  4. 4.Sabanci University MDBF, Orhanli, TuzlaIstanbulTURKEY

Personalised recommendations